# SDR CALA2024030400621

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 81,168 hours, 16,258 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601117
- Condition: Missing
- Location: Seat 33e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST INSPECTION {B767-25-3-0100} 33E LIFE JACKET IS MISSING. LOG PAGE RAISED TO FLAG SDR ITEM FLAGED FOR SDR, LIFE WAS JACKET MISSING. LIFE JACKET REMOVED AND REPLACED AS PER AMM: 25-05-03-202-007 PARTS USED: 76-2560-3-0004,QTY :1
